well it happened again, I had another allergic reaction to a AP. So far I have allergies for taking zyprexa, Latuda , Abilify and Serroquel. Have tried Invega, caused bloody stools. Risperdal huge weight gain. Geodon took 240mg a day and it quit working. Haldol turned me into a zombie. Saphris even later my blood sugar that I tested for diabetes-quit taking it, went back to normal. Any ideas of what to suggest?
CBT…would that be of any help
Im the same. Cant tolerate anything. Best of luck.
Maybe switch to injections? I find them convenient and while I gained a lot of weight on Clopixol so far Invega Sustenna has been good to me.
There is Fanapt - Iloperidone, it is FDA approved for Schizophrenia
There are many possibilities here:
If you feel like you need medication, then yes I would also recommend injections. The sides are less noticeable, though I still feel lower-functioning and deal with fat gain as well, there is no deep struggle within the brain & body, at least not nearly as rough as was with the pills I was on.